# SDR 99ZZZX1841

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 5540 · Rudder Structure
- Part: Cam Segment
- Part number: 69356071
- Condition: Gouged
- Location: Rudder
- Component: Boeing, 6935649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ARE ON THE 0.170 INCH DIAMETER OF THE SEGMENT.  APPEARS TO BE CAUSED BY RUBBING ON SLEEVE OF YAW DAMPER LAP ASSEMBLY.
